On semilocal rings

Research output: Contribution to journalArticleResearchpeer-review

72 Citations (Scopus)

Abstract

We give several characterizations of semilocal rings and deduce that rationally closed subrings of semisimple artinian rings are semilocal, that artinian modules have semilocal endomorphism rings, and that artinian modules cancel from direct sums. © 1993 Hebrew University.
Original languageEnglish
Pages (from-to)203-211
JournalIsrael Journal of Mathematics
Volume81
DOIs
Publication statusPublished - 1 Feb 1993

Fingerprint Dive into the research topics of 'On semilocal rings'. Together they form a unique fingerprint.

Cite this